Translator Disclaimer
December 2012 On Composite Twisted Torus Knots
Kanji MORIMOTO
Tokyo J. Math. 35(2): 499-503 (December 2012). DOI: 10.3836/tjm/1358951334

Abstract

In the present note, we will show that there are infinitely many composite twisted torus knots.

Citation

Download Citation

Kanji MORIMOTO. "On Composite Twisted Torus Knots." Tokyo J. Math. 35 (2) 499 - 503, December 2012. https://doi.org/10.3836/tjm/1358951334

Information

Published: December 2012
First available in Project Euclid: 23 January 2013

zbMATH: 1261.57009
MathSciNet: MR3058722
Digital Object Identifier: 10.3836/tjm/1358951334

Subjects:
Primary: 57M25
Secondary: 57N10

Rights: Copyright © 2012 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.35 • No. 2 • December 2012
Back to Top